MathSciNet Relay Station
MathSciNet bibliographic data
MR2520591 62G05 (46B50 62G20)
Gao, FuChang; Wellner, Jon A. On the rate of convergence of the maximum likelihood estimator of a $k$-monotone density. Sci. China Ser. A 52 (2009), no. 7, 1525–1538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement